# SDR FDEA201811223345

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: AFA7019501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT DURING UPON ACCOMPLISH EA 1-5310-T0338224 P3 TO CARRY OUT PERMANENT REPAIR CENTER CARGO JAMB RAIL AT STATION 1717.  REPAIRED AS PER EA #: 1-5310-T0338224 A P3 TITLE: FUSELAGE - MAINFRAME -   CENTER CARGO DOOR LOWER JAMB - CORROSION AT OUTER AND INNER RAILS BETWEEN STA   1710 AND STA 1725. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100. REFER TO WRI: 53101196   FOR DETAILS.
